Per citar aquest document: http://ddd.uab.cat/record/60210
Power-cancellation of CW-complexes with few cells
Llerena, Irene

Data: 1992
Resum: In this paper, we use the fact that the rings of integer matrices have the power-substitution property in order to obtain a powercancellation property for homotopy types of CW-complexes with one cell in dimensions 0 and 4n and a finite number of cells in dimension 2n.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 2 (1992) , p. 715-724, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_362A92_29


10 p, 179.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-21, darrera modificació el 2016-06-11



   Favorit i Compartir